Guest guest Posted September 16, 2006 Report Posted September 16, 2006 i,am on a half of a .5 mg tabletGranada Family wrote: i normally am afraid to take it because of my breathing problems. how much were you on? would valium be any better? are most of these addicting i am so trying not to get into that melissa ativan is the worst drug ever. look at the side effects and the withdrawal symptoms. it's hilarious...it causes what it's suppose to STOP. i took it not even for a week (4 months ago when my breathing problem started) and i felt withdrawal symptoms! it took me like 3 days to get off it so freakin slowly... my mom is addicted to it...she takes it when she can't sleep or when she feels anxious. it helps a lot by turning you into a zombie..but it's not a good long term drug... shefy Quote
Guest guest Posted September 16, 2006 Report Posted September 16, 2006 they started me on .5 then the ER bumped it up to 1mg taken 3X a day as needed melissa i,am on a half of a .5 mg tablet Quote
Guest guest Posted September 16, 2006 Report Posted September 16, 2006 so your doctor did not put you on that regimen. the truth comes out. ativan long term is very addictive. google it and see all the problems people had coming off of it.Granada Family wrote: they started me on .5 then the ER bumped it up to 1mg taken 3X a day as needed melissa i,am on a half of a .5 mg tablet Quote
Guest guest Posted September 16, 2006 Report Posted September 16, 2006 i called her and told her and she prescribed it. i don't know if I orginally got the prescription first from the ER and then PCP just continued it on. just like they put me on another muscle relaxer flexeral, when i already was on zanaflex, ??? melissa so your doctor did not put you on that regimen. the truth comes out. ativan long term is very addictive. google it and see all the problems people had coming off of it. Granada Family wrote: they started me on .5 then the ER bumped it up to 1mg taken 3X a day as needed melissa i,am on a half of a .5 mg tablet Quote
Guest guest Posted September 16, 2006 Report Posted September 16, 2006 i can't find the problems i found this and this is one part of the reason why i take it(insomnia) given twice or three times daily, are sometimes used for persons with continuous anxiety or at bedtime for insomnia. is this what you are talking about??? Like all benzodiazepines, lorazepam can cause physical dependence. Suddenly stopping therapy after a few months of daily therapy may be associated with a feeling of loss of self-worth, agitation, and insomnia. If lorazepam is taken continuously longer than a few months, stopping therapy suddenly may produce seizures, tremors, muscle cramping, vomiting, and/or sweating. I see my PCP on Oct, 13 so that will be another thing i add on the list for discussion. so your doctor did not put you on that regimen. the truth comes out. ativan long term is very addictive. google it and see all the problems people had coming off of it. Quote
Guest guest Posted September 16, 2006 Report Posted September 16, 2006 I do not have the energy to discuss this anymore. Another person has told you also that ativan is addictive. Granada Family wrote: i called her and told her and she prescribed it.i don't know if I orginally got the prescription first from the ER and then PCP just continued it on.just like they put me on another muscle relaxer flexeral, when i already was on zanaflex, ???melissaso your doctor did not put you on that regimen. the truth comes out. ativan long term is very addictive. google it and see all the problems people had coming off of it.Granada Family <robert_g54463frontiernet (DOT) net> wrote:they started me on .5then the ER bumped it up to 1mg taken 3X a day as neededmelissai,am on a half of a .5 mg tablet Quote
Guest guest Posted September 16, 2006 Report Posted September 16, 2006 yes it is what I am referring to.Granada Family wrote: i can't find the problemsi found this and this is one part of the reason why i take it(insomnia)given twice or three times daily, are sometimes used for persons with continuous anxiety or at bedtime for insomnia.is this what you are talking about???Like all benzodiazepines, lorazepam can cause physical dependence. Suddenly stopping therapy after a few months of daily therapy may be associated with a feeling of loss of self-worth, agitation, and insomnia. If lorazepam is taken continuously longer than a few months, stopping therapy suddenly may produce seizures, tremors, muscle cramping, vomiting, and/or sweating.I see my PCP on Oct, 13 so that will be another thing i add on the list for discussion.so your doctor did not put you on that regimen. the truth comes out. ativan long term is very addictive. google it and see all the problems people had coming off of it. Quote
Guest guest Posted September 16, 2006 Report Posted September 16, 2006 how would i know if i am addicted or not?? i am not trying to fight with you, i just am searching for information. i am sorry if i am doing anything to upset you melissa I do not have the energy to discuss this anymore. Another person has told you also that ativan is addictive. Quote
Guest guest Posted September 16, 2006 Report Posted September 16, 2006 thank you melissa yes it is what I am referring to. Quote
Guest guest Posted September 16, 2006 Report Posted September 16, 2006 It is a drug for short term use.Granada Family wrote: how would i know if i am addicted or not?? i am not trying to fight with you, i just am searching for information. i am sorry if i am doing anything to upset you melissa I do not have the energy to discuss this anymore. Another person has told you also that ativan is addictive. Quote
Guest guest Posted September 16, 2006 Report Posted September 16, 2006 do you crave the ativan??? have trouble when you are not on it??? can't sleep without it??? etc. google ativan addiction.Leigh McCall-Alton wrote: It is a drug for short term use.Granada Family <robert_g54463frontiernet (DOT) net> wrote: how would i know if i am addicted or not?? i am not trying to fight with you, i just am searching for information. i am sorry if i am doing anything to upset you melissa I do not have the energy to discuss this anymore. Another person has told you also that ativan is addictive. Quote
Guest guest Posted September 16, 2006 Report Posted September 16, 2006 I was on Ativan when I went through my first thyroid cancer treatment, but I never noticed one effect. I am saying, I never noticed a good effect, or an addictive one. It did nothing for me. I kept taking it, thinking it was supposed to relieve my breathing difficulty due to radiation, but it was as effective as taking a baby aspirin--Nothing. Maybe I am the exception, but it was non-effective in ANY way with me. To this day I have a prescription for it , but it does nothing for me so I do not fill it. Re: ativan and asthma how would i know if i am addicted or not?? i am not trying to fight with you, i just am searching for information. i am sorry if i am doing anything to upset you melissa I do not have the energy to discuss this anymore. Another person has told you also that ativan is addictive. Quote
Guest guest Posted September 16, 2006 Report Posted September 16, 2006 no though i take it at night, bedtime and there is some nights that i forget to take all my pills, what does that mean? do you crave the ativan??? have trouble when you are not on it??? can't sleep without it??? etc. google ativan addiction. Quote
Guest guest Posted September 19, 2006 Report Posted September 19, 2006 I am surprized that doctors precribe benzodiazepines such as ativan to asthmatics. I'm assuming the intent of the doc is to calm down a patient during an attack. Ativan can be very addictive, especially when taken chronically. I've been a life ling asthmatic and have never received a benzo to calm down during an attack. they started me on .5 > > then the ER bumped it up to 1mg taken 3X a day as needed > melissa > > i,am on a half of a .5 mg tablet > Quote
Guest guest Posted September 21, 2006 Report Posted September 21, 2006 I mostly just feel tired on it i rest when i take it and then after that, i don't feel anything. i am just tired the rest of the day, the next day i don't have any problems, so....not sure what that means. i still have energy to discuss it that's why we are all here! i knew i was addicted when i didn't take it at the "same time" the next day i would begin to feel weird side effects... one of the worst was like someone was sitting on my chest and it couldn't expand. that lasted about 3 days...i pusehd myself not to take it when i wanted to get off of it...but you should definitely wean off... if you're taking 3mg a day slowly decrease it. tell your doctor (you should get another if he thinks it's ok longterm..) you want to get off of it and they will tell you the best and safest way if you don't feel different when you take it or not...maybe try gonig without it... i attended a anxiety group at kaiser and the psychologist said ativan is not good long term. and she was a very good knowledgeable understanding doctor... i think 1mg is too much anyways...when my dad has to take it he only takes 0.5mg...and he's a big guy... hope you don't have trouble getting off feel free to ask anymore questions/concerns! shefy Quote
Recommended Posts
Join the conversation
You are posting as a guest. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.